Alert archive / Wyoming / Winter Storm Warnings in 2011
Winter Storm Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Apr 18, 2011, 12:05 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 15 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 18, 2011, 12:05 PM MDT (18:05 UTC)
- Expired
- Apr 19, 2011, 2:45 AM MDT
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 2:00 PM MDT | SNOW 6 | 6 Sw Centennial, WY | CINNABAR PARK SNOTEL. ELEVATION 9574 FEET. SWE 0.6 INCHES FROM 18/00L TO 18/14L. 10 TO 1 RATIO USED. |
| Apr 18, 2:00 PM MDT | SNOW 7 | 30 Wnw Laramie, WY | SAND LAKE SNOTEL. ELEVATION 10050 FEET. SWE 0.7 INCHES FROM 18/00L TO 18/14L. 10 TO 1 RATIO USED. |
| Apr 18, 2:00 PM MDT | SNOW 8 | 7 Nw Centennial, WY | BROOKLYN LAKE SNOTEL. ELEVATION 10240 FEET. SWE 0.8 INCHES FROM 18/00L TO 18/14L. 10 TO 1 RATIO USED. |
| Apr 18, 2:00 PM MDT | SNOW 11 | 12 Wnw Centennial, WY | NORTH FRENCH CREEK SNOTEL. ELEVATION 10130 FEET. SWE 1.1 INCHES FROM 18/00L TO 18/14L. 10 TO 1 RATIO USED. |
| Apr 18, 2:00 PM MDT | HEAVY SNOW 13 | 10 Wsw Encampment, WY | OLD BATTLE SNOTEL. ELEVATION 10000 FEET. SWE 1.3 INCHES FROM 18/00L TO 18/14L. 10 TO 1 RATIO USED. |
| Apr 18, 7:11 PM MDT | SNOW 1 | 6 W Buford, WY | RAIN CHANGED TO SNOW AT ABOUT 1800L. VERY WET SNOW. SOME MELTING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WWUS45 KCYS 181805 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1205 PM MDT MON APR 18 2011 ...WINTER STORM WARNING NOW IN EFFECT FOR THE SNOWY AND SIERRA MADRE RANGES UNTIL 6 PM MDT TUESDAY... .AN UPPER LEVEL DISTURBANCE COMBINED WITH A STRONG MOIST FLOW FROM THE PACIFIC WILL BRING PERIODS OF SNOW TO THE SNOWY AND SIERRA MADRE THROUGH TUESDAY. SNOW LEVELS AROUND 7500 FEET EARLY THIS MORNING WILL RISE TO AROUND 8500 FEET THIS AFTERNOON. THIS SHOULD KEEP SNOW ACCUMULATIONS ON THE LOW SIDE TODAY. HOWEVER TONIGHT AND TUESDAY...COLDER TEMPERATURES AND LOWERING SNOW LEVELS WILL PRODUCE SNOW ACCUMULATION DOWN TO THE VALLEY FLOORS. IN ADDITION...ROADS WILL LIKELY BECOME SNOW COVERED WITH HAZARDOUS TRAVEL THROUGH THE MOUNTAINS TONIGHT AND TUESDAY. WYZ112-114-190615- /O.UPG.KCYS.WW.Y.0018.000000T0000Z-110420T0000Z/ /O.NEW.KCYS.WS.W.0011.110418T1805Z-110420T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1205 PM MDT MON APR 18 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOWFALL...WHICH IS IN EFFECT UNTIL 6 PM MDT TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...FROM NOON TODAY THROUGH THROUGH 6 PM TUESDAY. * TOTAL SNOW ACCUMULATIONS...12 TO 20 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG WEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. VISIBILITIES WILL BE REDUCED TO LESS THAN A HALF MILE IN SNOW AND BLOWING SNOW. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND BLOWING SNOW. VISIBILITIES WILL BE REDUCED AND ROADS WILL BECOME SLICK OR SNOWPACKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
2 follow-up statements
162 WWUS45 KCYS 190445 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1045 PM MDT MON APR 18 2011 ...HEAVY SNOW TO CONTINUE ACROSS THE SOUTHERN MOUNTAINS THROUGH TUESDAY... .AN UPPER LEVEL DISTURBANCE COMBINED WITH A STRONG MOIST FLOW FROM THE PACIFIC WILL BRING PERIODS OF SNOW TO THE SNOWY AND SIERRA MADRE THROUGH TUESDAY. SNOW LEVELS WILL CONTINUE TO LOWER PRODUCING SNOW ACCUMULATION DOWN TO THE VALLEY FLOORS. IN ADDITION...ROADS WILL LIKELY BECOME SNOW COVERED WITH HAZARDOUS TRAVEL THROUGH THE MOUNTAINS THROUGH TUESDAY. WYZ112-114-191300- /O.CON.KCYS.WS.W.0011.000000T0000Z-110420T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1045 PM MDT MON APR 18 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. * TIMING...THROUGH THROUGH 6 PM TUESDAY. * TOTAL SNOW ACCUMULATIONS...12 TO 20 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG WEST FACING SLOPES. * WINDS/VISIBILITIES...WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE IN SNOW AND BLOWING SNOW. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE AFFECTED BY THE SNOW AND BLOWING SNOW. VISIBILITIES WILL BE REDUCED AND ROADS WILL BECOME SLICK OR SNOWPACKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ HAHN
018 WWUS45 KCYS 190845 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 245 AM MDT TUE APR 19 2011 WYZ112-114-190945- /O.CAN.KCYS.WS.W.0011.000000T0000Z-110420T0000Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 245 AM MDT TUE APR 19 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER STORM WARNING. HEAVY SNOWFALL ACCUMULATIONS HAVE NOT DEVELOPED AS EXPECTED SINCE TEMPERATURES MONDAY SUPPORTED A MIX OF RAIN AND SNOW AT ALL BUT THE HIGHEST ELEVATIONS. RIVER GAGE REPORTS SUPPORTED THIS WITH INDICATIONS OF RIVER RESPONSES LAST EVENING TO RAINFALL ON TOP OF SNOWPACK. SNOW SHOWERS WILL REMAIN LIKELY ACROSS THE SIERRA MADRE AND SNOWY RANGES TODAY AS THE UPPER LEVEL TROUGH PASSES OVERHEAD...BUT ADDITIONAL SNOWFALL AMOUNTS OF ONLY AN ADDITIONAL 1 TO 3 INCHES ARE EXPECTED. THIS WILL YIELD TWO DAY TOTAL SNOWFALL ACCUMULATIONS OF AROUND 5 TO 7 INCHES. STORM TOTAL LIQUID PRECIPITATION AMOUNTS INCLUDING BOTH THE RAIN AND SNOW ARE ESTIMATED TO BE AROUND ONE INCH FROM THIS EVENT...WITH ALMOST ALL OF THAT OCCURRING MONDAY. $$ CARPENTER
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 18, 4:08 AM MDT, 7 hours 57 minutes earlier.
Area forecast discussion, Apr 18, 4:08 AM MDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
408 AM MDT MON APR 18 2011
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
GOES WATER VAPOR LOOP SHOWED A FAST ZONAL FLOW ACROSS MUCH OF
THE LOWER 48. ABUNDANT PACIFIC MOISTURE ALOFT COMBINED WITH
EMBEDDED SHORTWAVES WAS ENHANCING PRECIPITATION ACROSS WYOMING AND
COLORADO. SNOW WAS FALLING ABOVE 7500 FEET ELEVATION...WITH RAIN
SHOWERS OVER LOWER ELEVATIONS. THE REGIONAL SURFACE ANALYSIS
FEATURED A QUASI-STATIONARY FRONT FROM WESTERN MONTANA THROUGH
SOUTHEAST WYOMING AND THE COLORADO FRONT RANGE THEN EAST ACROSS
THE OKLAHOMA PANHANDLE. WINDS EAST OF THE FRONT WERE LIGHT
EASTERLY...AND WESTERLY ALONG AND WEST OF THE LARAMIE RANGE.
A CONSENSUS APPROACH TO THE GRIDS IS IN ORDER AS THE 00Z
GFS...ECMWF AND GEM ALL DEPICT THE PROGRESSIVE AND ACTIVE WEST TO
EAST FLOW ALOFT THROUGH THE SHORT TERM. EMBEDDED WITHIN THE ZONAL
FLOW WILL BE SEVERAL SHORTWAVES...THE FIRST SIGNIFICANT WAVE WILL
BE IMPACTING THE CWA DURING THE NEXT 24 TO 36 HOURS. THIS WAVE
WILL INTERACT WITH A MEANDERING SURFACE BOUNDARY OVER SOUTHERN
WYOMING AND NORTHERN COLORADO AND PACIFIC MOISTURE TO PRODUCE
WIDESPREAD LOWER ELEVATION RAIN SHOWERS AND HIGHER ELEVATION
SNOW SHOWERS THROUGH TUESDAY. SNOW LEVELS WILL RISE FROM 7500
FEET EARLY THIS MORNING TO AROUND 9000 FEET. THIS WILL KEEP SNOW
ACCUMULATIONS GENERALLY FROM 2 TO 3 INCHES THROUGH THIS AFTERNOON.
WITH COLDER AIR FILTERING INTO THE REGION TONIGHT AND TUESDAY...
SNOW LEVELS WILL DROP TO AROUND 6000 FEET. SNOW INTENSITY WILL
INCREASE TONIGHT AND TUESDAY WITH COUPLED ASCENT FROM RIGHT REAR
QUADRANT OF DEPARTING UPPER JET AND LEFT FRONT OF APPROACHING
JET FROM GREAT BASIN. THE SNOWY AND SIERRA MADRE RANGES CAN EXPECT
SNOW TOTAL ACCUMULATIONS OF 6 TO 9 INCHES WITH HIGHER AMOUNTS
ALONG WEST FACING SLOPES BY LATE TUESDAY AFTERNOON. ALSO...SUSTAINED
WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CREATE AREAS
OF BLOWING SNOW. THEREFORE...HAVE ISSUED A WINTER WEATHER ADVISORY
FOR SNOW AND BLOWING SNOW FOR THE MOUNTAINS VALID FROM EARLY THIS
MORNING THROUGH TUESDAY AFTERNOON. FOR THE LOWER ELEVATIONS...
NUMEROUS RAIN SHOWERS WILL OCCUR WITH QPF OF 0.2 TO 0.35 INCHES
THROUGH TUESDAY. THERE WILL BE PERIOD OF MARGINAL INSTABILITY
WITH NAM LI'S OF 0 TO -2C FROM THE SOUTHERN LARAMIE RANGE EAST
ALONG THE WYOMING/COLORADO/NEBRASKA BORDER THIS AFTERNOON AND
EARLY EVENING...SO HAVE INCLUDED ISOLATED THUNDERSTORMS.
PRECIPITATION CHANCES DECREASE TUESDAY NIGHT AND WEDNESDAY
MORNING WITH THE DEPARTURE OF THE SHORTWAVE. HOWEVER...RESPITE
FROM UNSETTLED WEATHER WILL BE SHORT-LIVED AS THE NEXT PACIFIC
SHORTWAVE APPROACHES FROM THE WEST ENHANCING ISENTROPIC LIFT
ACROSS STALLED SURFACE BOUNDARY. WILL SEE RAIN AND SNOW SHOWERS
INCREASING IN COVERAGE WEST OF THE LARAMIE RANGE WEDNESDAY
AFTERNOON...THEN OVERSPREAD THE ENTIRE CWA WEDNESDAY NIGHT.
.LONG TERM...THURSDAY THROUGH SUNDAY
THURSDAY...TROUGH MOVES ACROSS WYOMING. WITH ADEQUATE MOISTURE...
EXPECT AT LEAST SCATTERED COVERAGE OF THUNDERSTORMS AND SHOWERS.
FRIDAY...ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS
WITH ADEQUATE LOW AND MID LEVEL MOISTURE.
SATURDAY...NEXT TROUGH MOVES ACROSS WYOMING SPARKING SCATTERED
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON.
SUNDAY...FLOW ALOFT BECOMES SOUTHWEST...AND WITH ENOUGH LOW AND
MID LEVEL MOISTURE...WILL SEE ISOLATED TO SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS.
&&
.AVIATION...12Z TAF ISSUANCE
ANOTHER TRICKY AVIATION FORECAST EXPECTED AS A PACIFIC COLD FRONT
BEGINS TO INFLUENCE SOUTHEAST WYOMING AND WESTERN NEBRASKA INTO
THIS MORNING. VFR CONDITIONS WILL PREVAIL TONIGHT FOR MOST OF THE
AREA EXCEPT FOR SOME MVFR CIGS AROUND 2K FEET AGL AT KCDR.
CONDITIONS ARE EXPECTED TO DETERIORATE LATE TONIGHT WITH WIDESPREAD
MVFR CONDITIONS AND EVENTUALLY IFR CIGS DUE TO EASTERLY UPSLOPE
FLOW AND RAIN SHOWER ACTIVITY...MIXED WITH SNOW AT TIMES...MOVING
INTO THE REGION. THE BEST CHANCE OF IFR DUE TO LOW VISIBILITY AND
LOW CEILINGS BELOW 1000 FEET AGL WILL BE KAIA...KCDR...AND KRWL
THROUGH SUNRISE MONDAY. RAIN IS EXPECTED TO BECOME WIDESPREAD ON
MONDAY ALTHOUGH WINDS ARE EXPECTED TO BECOME RELATIVELY LIGHT
COMPARED TO THE WINDS THIS WEEKEND.
&&
.FIRE WEATHER...
WESTERLY WINDS WILL BE QUITE GUSTY ALONG AND WEST OF THE
LARAMIE RANGE FOR THE NEXT FEW DAYS. DESPITE THE WINDS...FIRE
WEATHER CONCERNS WILL BE MINIMIZED BY OCCASIONAL RAIN AND SNOW
SHOWERS AS A FRONTAL BOUNDARY MEANDERS OVER SOUTHERN WYOMING AND
NORTHERN COLORADO. THE BEST CHANCE FOR WETTING RAINS WILL BE
TODAY AS A PASSING UPPER LEVEL DISTURBANCE ENHANCES THE
PRECIPITATION.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWEST CARBON COUNTY
THROUGH FRIDAY AFTERNOON DUE TO A POTENTIAL DAM FAILURE AT THE
LITTLE ROBBER DETENTION DAM...13 MILES NORTH OF BAGGS. REPAIRS TO
THE DAM WILL NOT BE DONE UNTIL THAT TIME.
RIVER LEVELS ON THE NORTH PLATTE RIVER DOWNSTREAM OF THE GUERNSEY
RESERVOIR WILL INCH UP SLIGHTLY TODAY THROUGH TUESDAY...FOLLOWED
BY A SLOW FALL THROUGH THE MIDDLE OF THE WEEK. THE GAGE SITES AT
HENRY AND MITCHELL NEBRASKA WILL REMAIN IN THE ACTION STAGE UNTIL
FURTHER NOTICE. ADDITIONAL RELEASES FROM GUERNSEY RESERVOIR WILL
CONTINUE...WITH MOST OF THE WATER DIVERTED TO IRRIGATION CANALS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY FROM 6 AM MONDAY TO 6 PM TUESDAY FOR
WYZ112-WYZ114.
FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ111.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI
LONG TERM/AVIATION...RUBINHazardous weather outlook, Apr 18, 6:17 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 617 AM MDT MON APR 18 2011 WYZ101>111-113-115>119-191200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 617 AM MDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS WILL MOVE FROM WEST TO EAST ACROSS THE AREA. RAIN MIXED WITH SNOW OR SNOW SHOWERS EARLY THIS MORNING WILL CHANGE TO RAIN AS TEMPERATURES RISE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN LARAMIE RANGE AND LARAMIE COUNTY THIS AFTERNOON AND EARLY EVENING. WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON AND TONIGHT OVER AND WEST OF THE LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COOL TEMPERATURES WITH PERIODS OF RAIN AND SNOW SHOWERS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 617 AM MDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS WILL MOVE FROM WEST TO EAST ACROSS THE AREA. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHWEST PANHANDLE THIS AFTERNOON AND EARLY EVENING...MAINLY FROM KIMBALL TO SIDNEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COOL TEMPERATURES WITH PERIODS OF RAIN AND SNOW SHOWERS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-191200- SIERRA MADRE RANGE-SNOWY RANGE- 617 AM MDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SNOW SHOWERS MOVE FROM WEST TO EAST ACROSS THE MOUNTAINS...WITH THE HEAVIER SNOWFALL EXPECTED TONIGHT AS TEMPERATURES FALL BEHIND A COLD FRONT. SNOW ACCUMULATIONS OF THREE TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS ALONG WEST FACING SLOPES ARE EXPECTED. A WINTER WEATHER ADVISORY IS IN EFFECT. WESTERLY WINDS OF 2O TO 30 MPH WITH GUSTS TO 45 MPH WILL CREATE AREAS OF BLOWING SNOW LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER WEATHER ADVISORY IS IN EFFECT THROUGH TUESDAY AFTERNOON WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE. STORM TOTAL SNOWFALL OF SIX TO NINE INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. STRONG WESTERLY WINDS WILL CREATE AREAS OF BLOWING SNOW THROUGHOUT THE DAY. COOL TEMPERATURES WITH PERIODS OF RAIN AND SNOW SHOWERS ARE EXPECTED TUESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT... HOWEVER REPORTS OF SNOW AMOUNTS WILL BE APPRECIATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:39 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 8 hr |
| Apr 18, 3:09 PM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 18 hr |
Nearby
Winter Storm Warnings in Wyoming, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.